# SDR IPXA2572872

- Difficulty date: March 16, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY,  RT SIDE FRAME AT BS 520 S16R DENTED.     REPAIRED MAIN CARGO BAY IAW EA 120420 IR AND EO B B757-5310-46701-A.
